# SDR CA151006006

- Difficulty date: September 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Wheel
- Condition: Deteriorated
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: C

## Discrepancy

(CAN) CUSTOMER CONTACTED REGARDING AN ABORTED TAKEOFF DUE TO HIGH ITT.  THE ENGINE WAS UNDER REDUCED 300 HRS BORESCOPE INSPECTION DUE TO HOT SECTION DETERIORATION.  EMU DOWNLOAD DATA PROVIDED FOR REVIEW.
